Browse Title Index

Issue Title File
Vol 64, No 4 (2018): Contemporary Problems in Mathematics and Physics A Discrete Analog of the Lyapunov Function for Hyperbolic Systems PDF

(Rus)

Aloev R.D., Khudayberganov M.U.
Vol 65, No 1 (2019): Contemporary Problems in Mathematics and Physics A Fuzzy MLP Approach for Identification of Nonlinear Systems PDF

(Rus)

Marakhimov A.R., Khudaybergenov K.K.
Vol 64, No 4 (2018): Contemporary Problems in Mathematics and Physics A Real-Time Iterative Projection Scheme for Solving the Common Fixed Point Problem and Its Applications PDF

(Rus)

Gibali A., Teller D.
Vol 64, No 1 (2018): Differential and Functional Differential Equations A Stable Difference Scheme for a Third-Order Partial Differential Equation PDF

(Rus)

Ashyralyev A., Belakroum K.
Vol 65, No 4 (2019): Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University Absence of Solutions for Some Nonhomogeneous Elliptic Inequalities PDF

(Rus)

Galakhov E.I., Salieva O.A.
Vol 67, No 3 (2021): Dedicated to 70th anniversary of the President of the RUDN University V. M. Filippov Algorithm for the Numerical Solution of the Stefan Problem and Its Application to Calculations of the Temperature of Tungsten under Impulse Action PDF

(Rus)

Apushkinskaya D.E., Lazareva G.G.
Vol 68, No 1 (2022): Science — Technology — Education — Mathematics — Medicine An Algebraic Condition for the Exponential Stability of an Upwind Difference Scheme for Hyperbolic Systems PDF

(Rus)

Aloev R.D., Nematova D.E.
Vol 67, No 3 (2021): Dedicated to 70th anniversary of the President of the RUDN University V. M. Filippov An Improved Blow-Up Criterion for the Magnetohydrodynamics with the Hall and Ion-Slip Effects PDF

(Rus)

Gala S., Ragusa M.A.
Vol 66, No 4 (2020): Algebra, Geometry, and Topology Analytic Detection in Homotopy Groups of Smooth Manifolds PDF

(Rus)

Zubov I.S.
Vol 65, No 1 (2019): Contemporary Problems in Mathematics and Physics Application of A-analytic Functions to the Investigation of the Cauchy Problem for a Stationary Poroelasticity System PDF

(Rus)

Imomnazarov K.K., Jabborov N.M.
Vol 65, No 4 (2019): Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University Application of Contemporary Proof of the Sforza Formula to Computation of Volumes of Hyperbolic Tetrahedra of Special Kind PDF

(Rus)

Krasnov V.A.
Vol 68, No 1 (2022): Science — Technology — Education — Mathematics — Medicine Applications of Quadratic Stochastic Operators to Nonlinear Consensus Problems PDF

(Rus)

Saburov M., Saburov K.
Vol 67, No 1 (2021): Partial Differential Equations Asymptotic Analysis of Boundary-Value Problems for the Laplace Operator with Frequently Alternating Type of Boundary Conditions PDF

(Rus)

Borisov D.I.
Vol 68, No 2 (2022) Asymptotic Behavior of the Solution for One Class of Nonlinear Integral Equations of Hammerstein Type on the Whole Axis PDF

(Rus)

Khachatryan K.A., Petrosyan H.S.
Vol 63, No 4 (2017): Differential and Functional Differential Equations Asymptotic Properties of Solutions of Two-Dimensional Differential-Difference Elliptic Problems PDF

(Rus)

Muravnik A.B.
Vol 67, No 2 (2021): Dedicated to the memory of Professor N. D. Kopachevsky Asymptotics of the Spectrum of Variational Problems Arising in the Theory of Fluid Oscillations PDF

(Rus)

Suslina T.A.
Vol 67, No 1 (2021): Partial Differential Equations Averaging of Higher-Order Parabolic Equations with Periodic Coefficients PDF

(Rus)

Miloslova A.A., Suslina T.A.
Vol 67, No 3 (2021): Dedicated to 70th anniversary of the President of the RUDN University V. M. Filippov Bi-Variationality, Symmetries and Approximate Solutions PDF

(Rus)

Filippov V.M., Savchin V.M., Budochkina S.A.
Vol 65, No 4 (2019): Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University Boundary-Value Problems for Differential-Difference Equations with Incommeasurable Shifts of Arguments Reducible to Nonlocal Problems PDF

(Rus)

Ivanova E.P.
Vol 64, No 1 (2018): Differential and Functional Differential Equations Boundedness and Finite-Time Stability for Multivalued Doubly-Nonlinear Evolution Systems Generated by a Microwave Heating Problem PDF

(Rus)

Popov S., Reitmann V., Skopinov S.
Vol 65, No 1 (2019): Contemporary Problems in Mathematics and Physics Carleman’s Formula for Solutions of the Generalized Cauchy-Riemann System in Multidimensional Spatial Domain PDF

(Rus)

Sattorov E.N., Ermamatova F.E.
Vol 66, No 4 (2020): Algebra, Geometry, and Topology Coding Knots by T-Graphs PDF

(Rus)

Biryukov O.N.
Vol 64, No 4 (2018): Contemporary Problems in Mathematics and Physics Computably Separable Models PDF

(Rus)

Kasymov N.K., Ibragimov F.N.
Vol 63, No 2 (2017): Proceedings of the Crimean Autumn Mathematical School-Symposium Construction of Energetic Functions for Ω-Stable Diffeomorphisms on 2and 3-Manifolds PDF

(Rus)

Grines V.Z., Pochinka O.V.
Vol 64, No 4 (2018): Contemporary Problems in Mathematics and Physics Construction of Optimal Interpolation Formulas in the Sobolev Space PDF

(Rus)

Shadimetov K.M., Hayotov A.R., Nuraliev F.A.
1 - 25 of 149 Items 1 2 3 4 5 6 > >> 

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies